# SDR DHL2008765022

- Difficulty date: January 27, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, REJECTED NR 105146 BECAUSE ORIGINAL FABRICATED 'J' BEAM WAS DAMAGED UPON INSTALLATION.  RT WING TRAILING EDGE UPPER 'J' BEAM IS CRACKED AT WBL 118.  REMOVED TRAILING EDGE PANEL FOR ACCESS AT RT WING IAW SRM 51-30-2.  REMOVED 'J' BEAM AT RT SIDE IAW SRM 51-30-2.  FABRICATED 'J' BEAM STIFFENER AS PER EC-00728-001 DRAWING NR 65-21625 REV J.  LOCATED AND DRILLED HOLES IAW SRM 51-30-5.  TREATED AND PRIMED NEW 'J' BEAM IAW SRM 51-10-2.  INSTALLED NEW 'J' BEAM IAW DRAWING NR 65-21655 REV J, AS PER EC-00724-001.  INSTALLED TRAILING EDGE PANEL UPPER WING IAW SRM 51-30-2.
